Advertisement

Mechanics of Composite Materials

, Volume 16, Issue 6, pp 710–714 | Cite as

Nonlinear stability of an orthotropic cylindrical shell subjected to a moving periodic load

  • L. A. Bryukalo
  • V. I. Gulyaev
Article
  • 19 Downloads

Keywords

Cylindrical Shell Nonlinear Stability Periodic Load Orthotropic Cylindrical Shell 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    R. B. Rikards and G. A. Teters, Stability of Shells of Composite Materials [in Russian], Riga (1974).Google Scholar
  2. 2.
    V. I. Gulyaev and E. S. Dekhtyaryuk, “Construction of periodic solutions of nonlinear differential equations,” in: Strength of Materials and Theory of Structures [in Russian], Kiev (1978), pp. 106–110.Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • L. A. Bryukalo
    • 1
  • V. I. Gulyaev
    • 1
  1. 1.Kiev Engineering and Building InstituteUSSR

Personalised recommendations